worried…

  • This topic has 4 replies, 3 voices, and was last updated by Avatar.
Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #22570
    Avatarjenni

    i had an abortion 1 and half years ago and since january i have been on the contraceptive pill but until i went to the doctors for some problems ive been having a few weeks ago i didnt realise i have had 3 sets of breakthrough bleeding since i started taking this pill which has been suggested to mean my pill hasnt been working properly!! i had my last period although it was quite light as im usually very heavy and in a lot of pain, since then my mood has been all over the place, my breats have been all over the place i have needed the toilet even more frequently than i have done and ive been getting more headaches and have been waking up in the night feeling sick. i have also been feeling occassional like twitches in my stumoach!! im really scared as i have only clicked on and i took one of those online pregnancy tests and asked my friend who is taking health and social care who said i should get a test but im terified as if i were my bf would think i had planned it and i wouldnt know what to do! i need some advice…does it sound like i am pregnant?? i dont wana buy a test and just be embaressed by worrying my boyfriend for nothing!! part of me thinks oh shit what if your pill aint been working and the other half thinks dont be stupid its all in your head!!
    HELP!!!!

    #22577
    Avatarmissbeth

    Well i’m not an expert on this stuff but i do know that you can get pregnant when you are on the pill even if you take it everyday at the same time and never miss one. Your period could be different due to the fact bc changes your body over time. If you think that you truly could be pregnant then take a test to put your mind at ease. You don’t have to mention it to your boyfriend if you feel your body is playing tricks on you. If you need to talk just send a message. Let me know how everything goes for you.

    #22578
    Avatarjenni

    I am still worried even though i have been to the doctors this morning and she said she thinks its just i need a different pill and have a hormonal imbalance but i felt like saying well why do i have all the symptoms of being pregnant then? apart from a missed period (hardly had one though) and a test(havent taken one)?! confused need help am i just making it up in my head and is what the doctor said or is there a chance i could be that i am pregnant????

    #22587
    AvatarAnonymous

    It is possible that you just need a different pill, because the pill can cause pregnancy like symptoms… everything from missed period to sore breasts.
    BUT it’s also possible that you are pregnant. Did she run any tests on you? Just take a home pregnancy test… It’s better to know than to always be worried about it, right?
    Keep us updated! 🙂

    #22591
    AvatarKitteySniper

    Alright, I’ll tell ya this hon, if you think it’s in your head- yes get a pregnancy test. If it comes out negative, and you’re still worried, wait until your next period. If you don’t have it by a week after the due date, take another HPT test.

    I read on some medical site that the two true signs of pregnancy is a missed period and a positive HPT test. Even though the other symptoms you experience may be common for pregnancies, it may be other problems with the pill you were taking. I would still recommend getting an HPT test, if you’re not ready to tell your boyfriend before the test, then don’t. Go on your own, or take a close girlfriend. Having others with you makes it seem easier, instead of like everyone’s watching you.

    DON’T stress. I just went through all kinds of anxiety worrying if I was pregnant. I’m not. Stress can cause your period to miss or be late by a lot of time! Just relax and enjoy your time. Best of luck hon! Keep us posted!

Viewing 5 posts - 1 through 5 (of 5 total)
  • The forum ‘I Think I’m Pregnant…Now What?’ is closed to new topics and replies.